The cohomology ring of a monomial algebra

E. L. Green, D. Zacharia

Research output: Contribution to journalArticlepeer-review

35 Scopus citations

Abstract

In this paper we study the algebra structure of the cohomology ring of a monomial algebra.

Original languageEnglish (US)
Pages (from-to)11-23
Number of pages13
JournalManuscripta Mathematica
Volume85
Issue number1
DOIs
StatePublished - Dec 1994

Keywords

  • Mathematics Subject Classification (1991): 16A46

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'The cohomology ring of a monomial algebra'. Together they form a unique fingerprint.

Cite this